RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Electron. J. Probab., 2014, Volume 19, Pages 88–17 (Mi ejp1)  

Local probabilities for random walks with negative drift conditioned to stay nonnegative

D. Denisova, V. Vatutinb, V. Wachtelc

a School of Mathematics, University of Manchester, Oxford Road, Manchester M13 9PL, UK
b Steklov Mathematical Institute RAS, Gubkin street 8, 19991 Moscow, Russia
c Mathematical Institute, University of Munich, Theresienstrasse 39, Dľ80333 Munich, Germany

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations
Deutsche Forschungsgemeinschaft
Supported by the DFG and the programm "Dynamical systems and control theory" of the RAS.


DOI: https://doi.org/10.1214/EJP.v19-3426


Bibliographic databases:

Document Type: Article
Received: 01.04.2014
Revised: 09.09.2014
Accepted:09.09.2014
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/ejp1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019